RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2020, Volume 20, Number 1, Pages 90–107 (Mi dvmg423)  

Derivation of Kolmogorov – Chapman type equations with Fokker – Planck operator

D. B. Prokopievaa, T. А. Zhukb, N. I. Golovkob

a Pacific Higher Naval College after S.O.Makarov, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: In this paper we obtain the differential equation of the type Kolmogorov – Chapman with differential operator of the Fokker – Planck, having theoretical and practical value in the differential equations theory. Equations concerning non-stationary and stationary characteristics of the number of applications obtained for a class of Queuing systems (QS) with an infinite storage device, one service device with exponential service, the input of which is supplied twice stochastic a Poisson flow whose intensity is a random diffusion process with springy boundaries and a non-zero drift coefficient. Service systems with diffusion intensity of the input flow are used for modeling of global computer networks nodes.

Key words: Kolmogorov – Chapman type differential equations, Fokker – Planck differential operator, double stochastic Poisson flow, diffusion process, Queuing system, probabilistic characteristics of the applications number.

DOI: https://doi.org/10.47910/FEMJ202010

Full text: PDF file (268 kB)
References: PDF file   HTML file

UDC: 517.958+519.21+004.7
MSC: Primary 05-04; Secondary 34A35
Received: 17.04.2019

Citation: D. B. Prokopieva, T. А. Zhuk, N. I. Golovko, “Derivation of Kolmogorov – Chapman type equations with Fokker – Planck operator”, Dal'nevost. Mat. Zh., 20:1 (2020), 90–107

Citation in format AMSBIB
\Bibitem{ProZhuGol20}
\by D.~B.~Prokopieva, T.~А.~Zhuk, N.~I.~Golovko
\paper Derivation of Kolmogorov -- Chapman type equations with Fokker -- Planck operator
\jour Dal'nevost. Mat. Zh.
\yr 2020
\vol 20
\issue 1
\pages 90--107
\mathnet{http://mi.mathnet.ru/dvmg423}
\crossref{https://doi.org/10.47910/FEMJ202010}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg423
  • http://mi.mathnet.ru/eng/dvmg/v20/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:52
    Full text:17
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021